Obiekt

Tytuł: On lattices of closed subgroups in the group of infinite triangular matrices over a field

Autor:

Bier, Agnieszka

Data wydania:

2015

Streszczenie:

We investigate a special type of closed subgroups of the topological group UT(∞, K) of infinite-dimensional unitriangular matrices over a field K (|K| > 2), considered with the natural inverse limit topology. Namely, we generalize the concept of partition subgroups introduced in [23] and define partition subgroups in UT(∞,K). We show that they are all closed and discuss the problem of their invariancy to various group homomorphisms. We prove that a characteristic subgroup of UT(∞,K) is necessarily a partition subgroup and characterize the lattices of characteristic and fully characteristic subgroups in UT(∞, K). We conclude with some implications of the given characterization on verbal structure of UT(∞, K) and T(∞, K) and use some topological properties to discuss the problem of the width of verbal subgroups in groups defined over a finite field K.

Format:

application/pdf

Identyfikator zasobu:

Baza „Dorobek” – nr opisu: 0000102931 ; oai:repolis.bg.polsl.pl:31967

Źródło:

Linear Algebra and Its Applications 2015 vol. 485, s. 132-152

Język:

eng

Powiązania:

Wydział Matematyki Stosowanej. Politechnika Śląska

Dostęp:

zasób dostępny bez ograniczeń

Licencja:

CC BY 3.0

Kolekcje, do których przypisany jest obiekt:

Data ostatniej modyfikacji:

2015-11-25

Data dodania obiektu:

2015-11-23

Liczba wyświetleń treści obiektu:

77

Wszystkie dostępne wersje tego obiektu:

https://repolis.bg.polsl.pl/publication/35895

Wyświetl opis w formacie RDF:

RDF

Wyświetl opis w formacie OAI-PMH:

OAI-PMH

Ta strona wykorzystuje pliki 'cookies'. Więcej informacji